Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kmurphy

Can you undo Accutane??

I know it sounds weird but I am curious because i do not want all this treatment to go to waste.

I took Accutane about a year ago and i understand that it works by shrinking the sebaceous gland. What I am wondering is I am about to take this supplement that is going to elevate my free testosterone in my body which in turn will make the sebaceous glands larger and will probably produce acne.

Once i stop taking this supplement after 2 months will the glands shrink back down to normal again so i will be acne free or will it be permanent?

Thank you for your time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×